# SDR DHLA200800038

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,902 hours, 38,536 cycles
- Engine: Pwa JT8D15A
- Engine time: 36,552 hours, 24,314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Part time: 36,552 hours, 24,314 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

FLT NR 155 ON TAKEOFF ROLL LOUD BANG AUTO PACK TRIP AND ENG FAIL LIGHTS ILLUMINATE AT 70KTS.  RTO, ALL ENG RUNNING W/IN NORM, PARAMETER.  CLEARED AUTO PACK TRIP AND PERFORMED RTO FLOW CHART.  NOTIFY MX CNTRL.  ON TAXI BACK ENG NR 1 LOW OIL PRESS LIGHT ILLUMINATED W/PRESS AT 30 PSI.  SECURED NR 1 ENG AND COMPLETED ENG FAIL EMERGENCY CHECK LIST (PENDING).  AIRCRAFT WAS GROUNDED.
